# SDR 2009FA0000410

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: General aviation
- Aircraft: N725SV
- Make and model: Cessna 441
- Aircraft serial: 4410051
- Aircraft time: 5,680 hours, 7,531 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Mount Bracket
- Part number: 58130441
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP THE NLG WAS REMOVED FOR INSP.  THE RETRACT ACTUATOR UPPER MOUNT WAS FOUND CRACKED WHICH ALLOWED THE DOWNLOCK OVER-CENTER TENSION TO BE REDUCED.  THERE IS NO REEQUIREMENT TO REMOVE THE NLG EXCEPT DURING THE SID INSP CALLED OUT IN THE LATEST MANUAL REVISION 16.  IT WOULD HAVE BEEN VERY DIFFICULT TO FIND THIS PROBLEM WITHOUT REMOVING THE NLG  5343  MOUNT BRACKET 5813044-1 (2EA.).
